Items where Author is "Ali, Q.M."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Siddiqui, F. and Ali, Q.M. (2017) An analytical study of the classification of highly skewed data. Communications in Statistics: Simulation and Computation, 46 (10). pp. 7582-7601. ISSN 3610918

Jalil, S.A. and Sadia, S. and Javaid, S and Ali, Q.M. (2017) A solution approach for solving fully fuzzy multiobjective solid transportation problem. International Journal of Agricultural and Statistical Sciences, 13 (1). pp. 75-84. ISSN 9731903

This list was generated on Sun Sep 20 10:31:02 2020 IST.